Study a class of Hilfer fractional stochastic integrodifferential equations with Poisson jumps

Balasubramaniam, Pagavathi and Saravanakumar, S. and Ratnavelu, Kurunathan (2018) Study a class of Hilfer fractional stochastic integrodifferential equations with Poisson jumps. Stochastic Analysis and Applications, 36 (6). pp. 1021-1036. ISSN 0736-2994

Full text not available from this repository.
Official URL: https://doi.org/10.1080/07362994.2018.1524303

Abstract

In this article, we derive the sufficient conditions for the existence of mild solutions of Hilfer fractional stochastic integrodifferential equations with nonlocal conditions and Poisson jumps in Hilbert spaces. Results will be obtained in the pth mean square sense by using the fractional calculus, semigroup theory and stochastic analysis techniques. The article generalizes many of the existing results in the literature in terms of (1) Riemann–Liouville and Caputo derivatives are the special cases. (2) In the sense of pth mean square norm. (3) Stochastic integrodifferential with nonlocal conditions and Poisson jumps. A numerical example is provided to validate the obtained theoretical results.

Item Type: Article
Uncontrolled Keywords: Hilfer fractional derivative; stochastic fractional differential equations; fixed point theorem; mild solution; nonlocal condition; Poisson jumps
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 13 Sep 2019 07:49
Last Modified: 13 Sep 2019 07:49
URI: http://eprints.um.edu.my/id/eprint/22358

Actions (login required)

View Item View Item